# SDR AALA202209282293

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 44,652 hours, 17,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS DOOR 4R CHECK DOOR ASSSIT BOTTLE PRESSURE WARNING. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-20-00.
